# SDR DATA20191206001

- Difficulty date: November 12, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N733CH
- Make and model: Stbros SD360
- Aircraft serial: SH3733
- Aircraft time: 21,464 hours, 26,076 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: SD3236002SD32360
- Part serial: FBDSD0133
- Condition: Corroded
- Location: Lt Wing
- Part time: 21,464 hours, 26,076 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY INSPECTION, OUT-OF-LIMITS CORROSION WAS FOUND ON BOTH WING LEADING EDGES UNDERNEATH THE DEICING BOOTS. MAINTENANCE REMOVED AND REPLACED BOTH OUTER WINGS WITH SERVICEABLE PARTS.
